Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for eye pain and tinnitus after surgery

I am an 81 y/o female; recent hip surgery; discovered afib; taking cumadin, simvastin and attenelol; since surgery developed a shooting pain above left eye to top of head 2-3 times a day at random; at same time developed hissing sound (like tinnitis but higher in my head).
Fri, 13 Nov 2020
Report Abuse
General Surgeon 's  Response
Hi,

The most common cause of pain above the left eye going to upper scalp is indicative of a classical case of supra-orbital neuralgia. Another reason can be any vascular malformation in brain. Since you are on Coumadin, there is a possibility of bleeding in that area. Hence, consult your doctor for clinical examination. Tapping on the area of a nerve can cause shooting pain and thus defines the condition. If positive then get started on an appropriate prescription based medicine. If anything else then you will be investigated and treated accordingly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. T. Chandrakant, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Hip replacement


Suggest treatment for eye pain and tinnitus after surgery

Hi, The most common cause of pain above the left eye going to upper scalp is indicative of a classical case of supra-orbital neuralgia. Another reason can be any vascular malformation in brain. Since you are on Coumadin, there is a possibility of bleeding in that area. Hence, consult your doctor for clinical examination. Tapping on the area of a nerve can cause shooting pain and thus defines the condition. If positive then get started on an appropriate prescription based medicine. If anything else then you will be investigated and treated accordingly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. T. Chandrakant, General Surgeon